Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Holomorphic automorphic forms and cohomology
Authors: Bruggeman, Roelof; Choie, YoungJu; Diamantis, Nikolaos
Place of Publication: Providence, RI
Publisher: American Mathematical Society
Date of Publication (YYYY-MM-DD): 2018
Physical Description
(e.g. Total Number of Pages):
 vii, 167 S.
Title of Series: Memoirs of the American Mathematical Society
Volume: 253, number 1212
Document Type: Book
ID: 743051.0
Period functions for Maass wave forms and cohomology
Authors: Bruggeman, Roelof; Lewis, John; Zagier, Don
Place of Publication: Providence
Publisher: American Mathematical Society
Date of Publication (YYYY-MM-DD): 2015
Physical Description
(e.g. Total Number of Pages):
 xii, 132 pp.
Title of Series: Memoirs of the American Mathematical Society
Volume: 237, number 1118
Document Type: Book
ID: 717653.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.